# SDR QXEA2018103100404

- Difficulty date: October 29, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N445QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4358
- Aircraft time: 17,762 hours, 18,861 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE FWD SHEAR WEB CORRODED BEYOND LIMITS. CORRODED AFT BAGGAGE, FWD SHEAR WEB REMOVED AND REPLACED WITH NEW PART IAW SRM 51-42-05.
